Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 857296, 10 pages
http://dx.doi.org/10.1155/2008/857296
Research Article

Effects of Nonlinearity on the Variational Iteration Solutions of Nonlinear Two-Point Boundary Value Problems with Comparison with Respect to Finite Element Analysis

1Department of Mathematics, Nigde University, Nigde 51245, Turkey
2Department of Civil Engineering, Nigde University, Nigde 51245, Turkey

Received 12 December 2006; Accepted 10 January 2008

Academic Editor: Katica Hedrih

Copyright © 2008 MehmetTarık Atay and SafaBozkurt Coşkun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

MehmetTarık Atay and SafaBozkurt Coşkun, “Effects of Nonlinearity on the Variational Iteration Solutions of Nonlinear Two-Point Boundary Value Problems with Comparison with Respect to Finite Element Analysis,” Mathematical Problems in Engineering, vol. 2008, Article ID 857296, 10 pages, 2008. https://doi.org/10.1155/2008/857296.